# SDR P5CA9800330

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG NOSE COWL RT AFT LOWER ACOUSTIC PANEL OUTER SKIN DAMAGED, ACOUSTIC PANEL REPAIRED FIBERGLASS REPAIR PER SRM 51-30-02.
